# SDR DALA1050735652

- Difficulty date: November 24, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 25,800 hours, 9,953 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND THE EXTERNAL EMERGENCY LIGHT AT DOOR 4R INOPERATIVE.  MX REPLACED THE LIGHT ASSY.  OPS CHECK WAS GOOD.
